Residential College | false |
Status | 已發表Published |
Sampling expansions associated with quaternion difference equations | |
Cheng, Dong1,2; Kou, Kit Ian3![]() ![]() | |
2023-09-02 | |
Source Publication | LINEAR & MULTILINEAR ALGEBRA
![]() |
ISSN | 0308-1087 |
Volume | 71Issue:13Pages:2180 - 2203 |
Abstract | Starting with a quaternion difference equation with boundary conditions, a parameterized sequence that is complete in the finite-dimensional quaternion Hilbert space is derived. By employing the parameterized sequence as the kernel of the discrete transform, we construct a quaternion function space whose elements have sampling expansions. It is shown that the sample points of the sampling expansions are the eigenvalues of an associated quaternion difference operator. For the operator that has multiple standard eigenvalues, we provide a method to find the ‘missing sample points’. Through formulating the boundary-value problems, we make a connection between a class of tridiagonal quaternion matrices and the polynomials with quaternion coefficients. We prove that for a tridiagonal symmetric quaternion matrix, one can always associate a quaternion characteristic polynomial whose roots are the eigenvalues of the matrix. By representing colour image pixels as quaternions, an application of the proposed sampling theorem in colour image encryption is discussed. Throughout the paper, examples are given to illustrate the results. |
Keyword | Sampling Expansions Quaternion Difference Equations Tridiagonal Matrices Quaternion Polynomials Interpolation |
DOI | 10.1080/03081087.2022.2094863 |
URL | View the original |
Indexed By | SCIE |
Language | 英語English |
WOS Research Area | Mathematics |
WOS Subject | Mathematics |
WOS ID | WOS:000821793200001 |
Publisher | TAYLOR & FRANCIS LTD |
Scopus ID | 2-s2.0-85133590744 |
Fulltext Access | |
Citation statistics | |
Document Type | Journal article |
Collection | Faculty of Science and Technology DEPARTMENT OF MATHEMATICS |
Corresponding Author | Kou, Kit Ian |
Affiliation | 1.Research Center for Mathematics and Mathematics Education, Beijing Normal University at Zhuhai, Zhuhai, China 2.Laboratory of Mathematics and Complex Systems (Ministry of Education), School of Mathematical Sciences, Beijing Normal University, Beijing, China 3.Department of Mathematics, Faculty of Science and Technology, University of Macau, Macao 4.Department of Mathematics, Zhejiang Normal University, Jinhua, China 5.Department of Mathematics, Wuyi University, Jiangmen, China |
Corresponding Author Affilication | Faculty of Science and Technology |
Recommended Citation GB/T 7714 | Cheng, Dong,Kou, Kit Ian,Xia, Yonghui,et al. Sampling expansions associated with quaternion difference equations[J]. LINEAR & MULTILINEAR ALGEBRA, 2023, 71(13), 2180 - 2203. |
APA | Cheng, Dong., Kou, Kit Ian., Xia, Yonghui., & Xu, Junfeng (2023). Sampling expansions associated with quaternion difference equations. LINEAR & MULTILINEAR ALGEBRA, 71(13), 2180 - 2203. |
MLA | Cheng, Dong,et al."Sampling expansions associated with quaternion difference equations".LINEAR & MULTILINEAR ALGEBRA 71.13(2023):2180 - 2203. |
Files in This Item: | There are no files associated with this item. |
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.
Edit Comment